# SDR 2004FA0000715

- Difficulty date: August 26, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Mlg
- Part time: 228 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN FLIGHT.  AIRCRAFT WAS PLACED ON JACKS AND THE LANDING GEAR CYCLED IAW MM.  INSPECTION OF THE SYSTEM FOUND THAT THE DYNAMIC RELAY WOULD STICK IN THE DOWN POSITION.  A NEW DYNAMIC RELAY WAS INSTALLED AND THE SYSTEM CHECKED NORMAL.  SUGGEST REPLACING RELAY WITH SOLID STATE BOARD.
